# SDR 20000413SH036

- Difficulty date: January 6, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- Engine: Allsn 250C30
- System (JASC): 6300 · Main Rotor Drive System
- Part: Shaft
- Part number: 222044006109A
- Part serial: A235
- Condition: Will Not Balance
- Location: Main Rotor
- Part time: 1,246 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE SIDE OF SHAFT WILL NOT BALANCE.  REMOVED AND REPLACED.  (X)
